# SDR R61A201406290840

- Difficulty date: June 29, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 16,402 hours, 12,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT FWD SEAT TRACK IS CORRODED.  MX R & R SEAT TRACK IAW SRM 51-41-01, 51-41-02,51-43-01, 51-43-02.
